Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

176 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does Letrozole cause hearing loss and floaters in the eyes?

I have been on Letrozole for 5 years. In the last month, I experienced a 50% hearing loss in my left ear and also a floater to my right eye. I am 62 years young and seeing an ENT who did an MRI (neg) and put me on Predisone with no change. Could these changes be due to my breast cancer drug?
Tue, 19 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

There are some evidence based results that conclude that letrazole cause hearing loss.
You should consult with your doctor about this side effect.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I had a sudden loss of hearing in my left ear last fall. An MRI was done and the doctor said the nerve was good. He thought it might be a loss caused by a virus. In January, I was talking with my eye doctor and he said he had a similar event and they found it was otosclerosis. He had surgery and the hearing was restored. Is this something that is common and does insurance cover such a surgery?

doctor1 MD

I have had a few small TIAs last year. I just woke up and can t hear anything out of my left ear, normally my lips to numb, or tongue, and my eye site is messed up bad, in fact last time it took away my perifial vision. I feel a little numb by my left ear? Could this be another small stroke?

doctor1 MD

I have suffered from eustachian tube dysfunction since I was 7 and I m now 21. I have had grommets 3 times now with the last op being last summer. Due to lots of fluid my left eardrum was badly retracted so they put a T-tube in. The grommet in my right eardrum was removed from ear canal 3 weeks ago and I was given strong antibiotics for an ear infection. I have always had popping ear fullness and since 2011 fluctuating hearing loss. Also from 2010 I started to experience chronic migraines. Luckily they are not as frequent anymore but they are bad when they occur. The pain is almost always arounf my left eye and the side of my nose. Seeing as the migraines started not long before the eustachian tube dysfunction became worse and seeing as since then I have been susceptible to ear infections couldmy migraines be caused by inflammation in the eustachian tube and pressure caused by excess fluid in the middle ear space?